# SDR USAA2010120792875

- Difficulty date: November 17, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK FLOORBEAM AT FR21 + 5.25 INCHES, -Y765.  REPLACED SEAT TRACK FLOORBEAM AT FR21 + 5.25 INCHES, -Y765 IAW A319 SRM 51-42-11 & AIRBUS DRAWING D53110876.
